MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20350ET
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd alaris secondary set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: called to report that on (b)(6) 2023 they made a chemo taxol bag for a patient at the breast cancer clinic and the filter is leaking.She is not sure if there is a crack around the filter area.Product 20350et extension set w/.2mf, smartsite & texium.Phone (b)(6).
 
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary the customer reported the filter was leaking, and returned one photo of the sample.The photo verifies the leaking filter.The root cause and exact location of the leak within the filter could not be determined.A device history record review could not be performed on material 20350et because the lot number is unknown.
 
Event or Problem Description
It was reported while using bd alaris secondary set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: called to report that on 04/18/23 they made a chemo taxol bag for a patient at the breast cancer clinic and the filter is leaking.She is not sure if there is a crack around the filter area.Product 20350et extension set w/.2mf, smartsite & texium.Phone (b)(6).
 
Additional Manufacturer Narrative
The following fields were updated, due to additional information: d4.Medical device lot #: 21079233, d4.Medical device expiration date: 30-jul-2024, h4.Device manufacture date: 29-jul-2021.
 
Event or Problem Description
It was reported, while using bd alaris secondary set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: called to report, that on 04/18/23.They made a chemo taxol bag, for a patient at the (b)(6) clinic and the filter is leaking.She is not sure, if there is a crack around the filter area.Product 20350et, extension set w/.2mf, smartsite & texium.Phone (b)(6).

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16916736
Report Number9616066-2023-00877
Device Sequence Number15181028
Product Code FPA
UDI-Device Identifier50885403229754
UDI-Public(01)50885403229754
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/30/2024
Device Model Number20350ET
Device Catalogue Number20350ET
Device Lot Number21079233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer06/06/2023
07/12/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date06/12/2023
07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown